Generalizing Delannoy numbers via counting weighted lattice paths

Maciej Dziemiańczuk

Abstract

n/a
Author Maciej Dziemiańczuk (FMPI / II)
Maciej Dziemiańczuk,,
- Institute of Informatics
Journal seriesIntegers, ISSN , e-ISSN 1553-1732, (0 pkt)
Issue year2013
Vol13
Pages1-33
Publication size in sheets2
Keywords in Englishlattice paths, generating functions
URL http://www.integers-ejcnt.org/vol13.html
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)5
ScoreMinisterial score = 0.0, 16-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 16-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back